| Catalog Number |
PWFX30 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Urinary Tract Infection (2120); Tissue Breakdown (2681)
| Date of Event |
03/20/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the pt said there is leaking.Skin breakdown due to being soaking wet.It's unclear if lot number was requested.Unclear if medical intervention was provided.No additional information provided.Per follow-up information received via email 10apr2026, auth advised they purchased the unit from pw carewell and it is working great.Patient is still waking up wet but cannister is always more than 1/2 full so they believe the pw is catching most of the urine.Auth advised patient developed two utis that they are unsure are caused by pw use.Patient has had no further skin breakdown.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Since the lot number for this complaint is unknown, the manufacturing site for pwfx30 can either be juarez or malaysia.The dhr review could not be performed without a lot number.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description